- 09-10-2005, 12:42 PM
- 09-10-2005, 12:47 PM
What i think i might try then is taking Rebound XT in the morning and before bed as suggested. Then, say for the first week, take an Activate serving only prior to my workout to see it's effects.
Then try Activate on regular dosing for the next 2 weeks and note any differences in everything from workout to personal attitude.
Sound a good idea?
- 09-10-2005, 02:43 PM
I like to experiment with new products too. It's the best way to really understand it's effectiveness, limitations and potential.
09-11-2005, 01:08 PM
09-11-2005, 03:03 PM
Can anyone from DS respond? Great post rrgg, esp since I'm using a rather high dose right nowOriginally Posted by rrgg
09-11-2005, 03:32 PM
Anything with high binding affinity for this protein will be affected. ACT does not appear to slow PCT response (it in fact seems well tailored for PCT), so unbound DHT must not be a signifigant concern, even if it is an interesting issue. I have seen no reports of enhanced or induced alopecia.
09-11-2005, 06:29 PM
So there is still a chance that this product, used over time, will have DHT related side effects? Paired with the RXT I would think this could be a problem. Any ideas?Originally Posted by DR.D
09-11-2005, 07:18 PM
I would hope so... DHT goes up whenever T goes up, paribus ceteris.Originally Posted by Odessa14
09-11-2005, 08:30 PM
Total T goes down on ActivaTe, Free T goes up.Originally Posted by SilentScream27
09-12-2005, 01:14 AM
true, but, DHT is 5-alpha reduced T, and 5-alpha reductase can only act on bioavailable T. so I should have been more specific, increases in free T ----> increases in DHT (barring presence of 5AR inhibitor).Originally Posted by biggjohn
09-12-2005, 12:24 PM
When will Activate be available again? I start pct in two weeks
and would like to add it. Is there a snowballs shot in hell I could
have it by then?
09-12-2005, 12:53 PM
09-12-2005, 05:19 PM
So let me get this straight. 20 caps/day from a 120 cap bottle. This will last 6 days which means you need 5 $27 bottles to get you through a single month. For $135 month this stuff better be f***ing awesome. At that rate, it would cost me more to be off cycle than on. Am I off base here?
09-12-2005, 05:33 PM
09-12-2005, 05:45 PM
ActivaTe is a solid product....I really like itOriginally Posted by Robboe
Any idea of a final price?
09-12-2005, 06:06 PM
I have used Activate beta for 14 days.
I take it immediately after my meals.
By 4:30- 5:00 pm I get gas so bad that I have to get to the bathroom
as quickly as possible.
I didn't take any Activate today and I feel much better (no severe bloating or nasty gas)
I've been taking it with Rebound XT (at night) and Lean Extreme as part of the NHA stack.
I believe it is working but I can't live with this effect. Has anybody else had this problem???
09-12-2005, 06:12 PM
Sorry bro, none that I've noticed so far
09-13-2005, 02:32 AM
09-14-2005, 02:51 AM
Do you have an eta for activate...i have used it before and would like to purchase some more.
09-14-2005, 05:17 AM
Not sure exactly when but it is very close now, no joke.Originally Posted by Manu20
09-14-2005, 02:08 PM
Stryder, heeeeeeeeeeeellllp!Originally Posted by Robboe
09-15-2005, 05:33 AM
09-19-2005, 06:01 PM
I didn't use ACtivate for 2 days last week and my gas problem went away. I started taking the pills as I ate and that
seemed to help things...until today. The problem came back...not as bad but still pretty damn uncomfortable.
I guess I just can't use this stuff. What really pisses me off though is that the DS guys just ignored me...but they sure as hell
didn't mind taking my ca$h money.
09-19-2005, 09:20 PM
Pisses you off? Ignored you? About your gas problem? Did emails or PMs go unanswered? If so, I apologize. Or are you simply expecting us to monitor every post for issues of excessive farting?
Personally, I didn't respond, because I didn't know you were looking for an official DS statement about ActivaTe causing gas. I read it as an inquiry to other users if they had this problem.
My silence, and I presume that of others, is because I did not experience this.
09-19-2005, 09:30 PM
What is the point of this thread then..."Activate Q&A"...???Originally Posted by Twin Peak
I can understand not reading every thread on this site...but I don't think its unreasonable for someone (who works closely with the development of Activate) to monitor this thread. You guys responded to just about every other post to this thread anyhow.
Furthermore, I would think that you would at least be curious to see if my reaction was in fact caused by your product or some other factor.
Rest assured I will not trouble you again. I will NEVER buy your products and will work hard to dissuade everyone I know from purchasing your products.
09-20-2005, 01:27 AM
09-20-2005, 05:09 AM
Sadly, that would mostly be your loss. It is no fun to go through life so bitter and indignant. Steve was right, obviously no one can explain or has experienced your same issue so nobody commented. It's just that simple. You were not being ignored. But to answer the question now, I was closely involved with it's development and establishing the dosing criteria and this has not been a reported side for anyone (myself included) until now. It was likely an anomaly unrelated to the product or else you has some specific idiosyncrasy to a component. I would try it again before I gave up so easily though. It's a great product. Regardless, thanks for the input and sorry we don't have an explanation right now.Originally Posted by klugman
09-20-2005, 11:56 AM
well you're ignorant scum.Originally Posted by Tad50
no offense...just making an observation.
09-20-2005, 12:06 PM
Dr. D -Originally Posted by DR.D
I'm not bitter. I am displeased though with DS's attitude. I posted in this thread because of its title and because just about every other question got an answer. I figured at least someone would want to know when I was taking it or with what. I was wrong.
Steve wasn't right. He just mocked me.
You can't expect to treat customers poorly and succeed over the long term.
Finally, I tried the product for 20 days...long enough to finish one beta bottle and get well into another. If anything I should be commended for such perseverance.
09-20-2005, 12:12 PM
dude.....for the love of God.....put on a jimmy buffet cd, pop open a cold one, and get laid
09-20-2005, 01:09 PM
whats wrong with farting all time. thats one of my assets.
09-20-2005, 02:01 PM
it's nasty dude, trust me.
you feel like you really might burst!
I ripped one last week in the bathroom at work and one guy in there was like "WTF...are you ok???"
09-20-2005, 02:24 PM
I've had similar symptoms, but I'm not sure if it's activate as I'm on a few other things during PCT. I attributed it to different protein perhaps. From the results I've had with activaTe, I could care less if it's really the culprit. It's a wonderful product and I'll use it as often as I can (I have 6 extra bottles laying around).
Honestly klugman, you came on as very antagonistic and I don't blame DS for getting frustrated. In fact, I think DR. D handled you're comments very well. Perhaps you could have simply reiterated your question and asked for answer without being as abrasive. Not trying to side either way, just my observations.
Originally Posted by klugman
09-20-2005, 03:27 PM
09-21-2005, 09:11 AM
anybody have slight water retention while on activate?
09-21-2005, 09:33 AM
Could be, or it could be a pump, I can't tell for sure
09-22-2005, 08:56 AM
You can certainly tell the difference between a pump and water retention. I just notice a little water in my lower abs, wasn't sure if it was activate or need to drop bodyfat. I could just stop the activate and find out but my strength gains and pumps are too good to stop now. Great product just curious if I am going to drop it to see my lower abs? Thanks
09-22-2005, 12:38 PM
Well, you said slight water retention....I have gotten a pump at the gym but aside from that I seem fuller, so I guess that could be attributed to retention.Originally Posted by mase1
09-25-2005, 08:23 PM
You could have slight bloat from an increase T-E ratio that is theorized with Act. If this is the case, then its the first I've heard of anyone experiencing water retention from said product. Are you taking any AI's along side your Activate?
~ Nothing can kill the Grimace!!
09-30-2005, 04:53 AM
Similar Forum Threads
- By spiderduncan in forum Supplement AuctionReplies: 0Last Post: 05-09-2009, 11:37 AM
- By mdgrwl in forum Supplement AuctionReplies: 0Last Post: 05-06-2008, 09:38 AM
- By Cool in forum NutraplanetReplies: 1Last Post: 04-05-2007, 03:10 PM